# SDR ASAA2021051834847

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 17,370 hours, 5,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF L-1 DOOR INOP. GROUNDED - YES. SLIDE LIGHT AFT OF L1 DOOR RE-LAMPED AND ENSURED BULB MAKES CONTACT WITH ELECTRICAL CONTACT REF B737-900 AMM 33-51-04-960-801. OPERATIONAL CHECK GOOD.
